Alert archive / Arizona / Red Flag Warnings in 2018

Red Flag Warning 15, NWS Tucson, AZ

May 11, 20186 counties in Arizona

NWS Tucson, AZ issued this red flag warning at May 11, 2018, 2:17 PM MST for 6 counties in Arizona. It took effect at May 12, 2018, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2018, 2:17 PM MST (21:17 UTC)
In effect from
May 12, 2018, 11:00 AM MST
Expired
May 12, 2018, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 9.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2018-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2018-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3678 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

735 
WWUS85 KTWC 112117
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
217 PM MST Fri May 11 2018

AZZ150>153-121200-
/O.UPG.KTWC.FW.A.0015.180512T1900Z-180513T0300Z/
/O.NEW.KTWC.FW.W.0015.180512T1800Z-180513T0300Z/
/O.CON.KTWC.FW.W.0014.000000T0000Z-180512T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
217 PM MST Fri May 11 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW HUMIDITY, AND HIGH FIRE
DANGER FOR ALL OF SOUTHEAST ARIZONA INCLUDING FIRE WEATHER ZONES
150, 151, 152 AND 153...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY FOR
STRONG AND GUSTY SOUTHWEST WINDS, LOW HUMIDITY, AND HIGH FIRE 
DANGER FOR MOST OF FIRE WEATHER ZONE 150 AND ALL OF ZONES 151, 
152 AND 153...

The National Weather Service in Tucson has continued today's Red 
Flag Warning until 8 PM MST this evening.

The National Weather Service in Tucson has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MST Saturday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...The Red Flag Warning today is for all of
  Southeast Arizona and the Red Flag Warning Saturday is for most
  of Pima County as well as Santa Cruz, Cochise, Graham, Greenlee,
  and southeast Pinal counties.
 
* TIMING...The Red Flag Warning today is until 8 PM MST this
  evening. The Red Flag Warning Saturday is from 11 AM MST
  Saturday morning until 8 PM MST Saturday evening.

* WINDS...Sustained 20-foot winds out of the southwest 20 to 30 
  mph with gusts to 45 mph today. Sustained 20-foot winds out 
  of the southwest 20 to 25 mph with gusts to 40 mph Saturday.

* RELATIVE HUMIDITY...Minimum humidity values range from 7 to 
  14 percent today...and 10 to 17 percent Saturday. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit
  weather.gov/Tucson and click on the Detailed Hazards Icon. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
5 follow-up statements
302 
WWUS85 KTWC 120311
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
811 PM MST Fri May 11 2018

AZZ150>153-121215-
/O.EXP.KTWC.FW.W.0014.000000T0000Z-180512T0300Z/
/O.CON.KTWC.FW.W.0015.180512T1800Z-180513T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
811 PM MST Fri May 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SATURDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW HUMIDITY, AND
HIGH FIRE DANGER FOR ALL OF SOUTHEAST ARIZONA INCLUDING FIRE
WEATHER ZONES 150, 151, 152 AND 153...

...RED FLAG WARNING FOR TODAY HAS EXPIRED FOR ALL OF SOUTHEAST 
ARIZONA INCLUDING FIRE WEATHER ZONES 150, 151, 152 AND 153...

A Red Flag Warning remains in effect from 11 AM to 8 PM MST 
Saturday. 

* AFFECTED AREA...The Red Flag Warning Saturday is for most of 
  Pima County as well as Santa Cruz, Cochise, Graham, Greenlee, 
  and southeast Pinal counties. 

* TIMING...The Red Flag Warning Saturday is from 11 AM MST 
  Saturday morning until 8 PM MST Saturday evening.

* WINDS...Sustained 20-foot winds out of the southwest 20 to 25 
  mph with gusts to 40 mph Saturday.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to 17
  percent Saturday.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
666 
WWUS85 KTWC 120906
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
206 AM MST Sat May 12 2018

AZZ150>153-130300-
/O.CON.KTWC.FW.W.0015.180512T1800Z-180513T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
206 AM MST Sat May 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW
HUMIDITY, AND HIGH FIRE DANGER FOR ALL OF SOUTHEAST ARIZONA
INCLUDING FIRE WEATHER ZONES 150, 151, 152 AND 153...

A Red Flag Warning remains in effect from 11 AM this morning to 8
PM MST this evening.

* AFFECTED AREA...The Red Flag Warning is for most of Pima County
  as well as Santa Cruz, Cochise, Graham, Greenlee, and southeast
  Pinal counties. 

* TIMING...The Red Flag Warning is from 11 AM MST this morning
  until 8 PM MST this evening.

* WINDS...Sustained 20-foot winds out of the southwest 20 to 25 
  mph with gusts to 45 mph.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to 17
  percent. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson
  and click on the Detailed Hazards Icon.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
982 
WWUS85 KTWC 122145
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
245 PM MST Sat May 12 2018

AZZ150>153-130300-
/O.CON.KTWC.FW.W.0015.000000T0000Z-180513T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
245 PM MST Sat May 12 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW HUMIDITY, AND HIGH TO
VERY HIGH FIRE DANGER FOR ALL OF SOUTHEAST ARIZONA INCLUDING FIRE
WEATHER ZONES 150, 151, 152 AND 153...

* AFFECTED AREA...The Red Flag Warning is for most of Pima 
  County as well as Santa Cruz, Cochise, Graham, Greenlee, and 
  southeast Pinal counties. 

* TIMING...The Red Flag Warning is in effect until 8 PM MST this 
  evening.

* WINDS...Sustained 20-foot winds out of the southwest 20 to 25 
  mph with gusts to 45 mph.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to
  17 percent. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit
  weather.gov/Tucson and click on the Detailed Hazards Icon. 

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
097 
WWUS85 KTWC 122225
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
325 PM MST Sat May 12 2018

AZZ151-152-130300-
/O.NEW.KTWC.FW.W.0016.180513T1800Z-180514T0100Z/
/O.CON.KTWC.FW.W.0015.000000T0000Z-180513T0300Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
325 PM MST Sat May 12 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW HUMIDITY, AND HIGH TO
VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR
STRONG AND GUSTY SOUTHWEST WINDS, LOW HUMIDITY, AND HIGH TO
VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152...

A Red Flag Warning remains in effect through 8 PM MST this 
evening.

The National Weather Service in Tucson has issued a Red Flag
Warning, which is in effect from 11 AM to 6 PM MST Sunday. 

* AFFECTED AREA...The Red Flag Warning this evening covers all of
  fire weather zones 151 and 152. The Red Flag Warning for Sunday
  covers southeast portions of fire weather zone 151 and much of
  zone 152. 

* TIMING...The Red Flag Warning is in effect until 8 PM MST this
  evening. The Red Flag Warning on Sunday is in effect from 11 AM
  to 6 PM MST.

* WINDS...Sustained 20-foot winds out of the southwest at 20 to 
  25 mph with gusts to 40 mph will continue into this evening. 
  Sustained 20-foot winds on Sunday will be out of the southwest 
  at 15 to 25 mph with gusts to 35 mph.

* RELATIVE HUMIDITY...Minimum humidity values will range from 10 
  to 17 percent into this evening. Minimum humidity values on 
  Sunday will range from 10 to 15 percent. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ150-153-130300-
/O.CON.KTWC.FW.W.0015.000000T0000Z-180513T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
325 PM MST Sat May 12 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW HUMIDITY, AND HIGH TO
VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150 AND 153...

* AFFECTED AREA...Eastern two-thirds of fire weather zone 150 and
  all of fire weather zone 153.

* TIMING...The Red Flag Warning is in effect until 8 PM MST 
  this evening. 

* WINDS...Sustained 20-foot winds out of the southwest 20 to 25
  mph with gusts to 40 mph.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to 
  17 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
037 
WWUS85 KTWC 130305
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
805 PM MST Sat May 12 2018

AZZ151-152-131200-
/O.EXP.KTWC.FW.W.0015.000000T0000Z-180513T0300Z/
/O.CON.KTWC.FW.W.0016.180513T1800Z-180514T0100Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
805 PM MST Sat May 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
SUNDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW HUMIDITY, AND
HIGH TO VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND
152...
...RED FLAG WARNING FOR TODAY HAS EXPIRED FOR FIRE WEATHER ZONES 
151 AND 152...

A Red Flag Warning remains in effect from 11 AM to 6 PM MST 
Sunday.

* AFFECTED AREA...The Red Flag Warning for Sunday covers 
  southeast portions of fire weather zone 151 and much of zone 
  152. 

* TIMING...The Red Flag Warning on Sunday is in effect from 11 AM
  to 6 PM MST. 

* WINDS...Sustained 20-foot winds on Sunday will be out of the 
  southwest at 15 to 25 mph with gusts to 35 mph.

* RELATIVE HUMIDITY...Minimum humidity values on Sunday will 
  range from 10 to 15 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ150-153-130415-
/O.EXP.KTWC.FW.W.0015.000000T0000Z-180513T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
805 PM MST Sat May 12 2018

...RED FLAG WARNING FOR TODAY HAS EXPIRED FOR FIRE WEATHER ZONES 
150 AND 153...


$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 11, 2:12 PM MST, 5 minutes earlier.

Area forecast discussion, May 11, 2:12 PM MST, 5 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
212 PM MST Fri May 11 2018

.SYNOPSIS...Gusty winds will be the weather highlight for the weekend
into early next week as temperatures return to more normal levels
for mid May. By the middle of next week temperatures will be on the
rise once again ahead of another potentially breezy weather system
due to affect the region late in the week.

&&

.DISCUSSION...The wind has ramped up nicely early this afternoon with
several locations reporting gusts of 40+ as of 2 pm. Dust has been
lofted in a few areas according to satellite and webcam imagery as
well as public images. A large plume moving north from Mexico will
likely contribute to rather hazy skies across western Pima county
through this evening as it moves north and northeast. So far no
dust issues have been noted in Cochise county. We still have a couple
of hours for the wind to increase across the area before is eases
back near and after sunset. At this time the current advisories and
Ref Flag Warning look good.

With the storm system still in the region tonight we will maintain a
breeze through the night most areas which will result in mild low
temperatures Saturday morning. It will be another breezy to windy
day Saturday although likely not quite as strong as today most areas.
However, with the storm already in place the wind should pick up a
bit earlier in the day. Temperatures during the afternoon will top
out around 5-8 degrees cooler vs today.

The nearly stationary storm will provide yet another rather breezy
day on Sunday and it should be very similar to Saturday while
cooling down just a few more degrees. Actually, high temperatures
will top out right about average for the day. The storm will
gradually weaken in place Sunday night through Tuesday for less wind
each day with temperatures remaining near seasonal norms.

Wednesday and Thursday we should be back into a warming trend in
advance of another approaching storm system that looks to affect the
southwest Friday onward with some wind and slightly cooler
temperatures. If current models are reasonably close to correctly
forecasting that system and its trajectory it will end up being
another dry one.

&&

.AVIATION...Valid through 13/00Z
Expect mostly clear skies for the entire period. Sfc winds for the
remainder of the afternoon into the evening will be southwesterly at
20-25 kts with gusts up to 40 kts. Winds won't die down much
overnight and will be out of the southeast at 12-17 kts and gusts
between 20-25 kts with the highest speeds likely at KOLS. Starting
early tomorrow morning winds will ramp up again out of the southwest
20-25 kts gusting to 35-40 kts. Aviation Discussion not updated for
amended TAFs.

&&

.FIRE WEATHER...Windy conditions will continue the rest of the
afternoon into the evening as well as tomorrow resulting in
widespread critical fire weather conditions both days, with 20-foot
winds of 20-30 mph and gusts up to 45 mph during the afternoon hours.
Minimum relative humidities will range from 10%-15%. As a result
there is a Red Flag Warning today until 8 pm and tomorrow for most of
Fire Wx Zone 150 and all of Zones 151-153 from 11 am until 8 pm.

While not as strong, winds Sunday through Tuesday will still remain
elevated with gusty southwest to west winds each day, especially
during the late morning through early evening hours. While cooler
than recent days, temperatures will be a couple of degrees above
normal during this period with very dry humidity levels continuing
(single digit/lower teens minimum RH's and poor overnight
recoveries). Brief critical fire weather conditions may still be
possible.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MST this evening for AZZ150>153.

Red Flag Warning from 11 AM to 8 PM MST Saturday for AZZ150>153.

Wind Advisory until 8 PM MST this evening for AZZ501>515.

Blowing Dust Advisory until 6 PM MST this evening for AZZ501>505-
515.

&&

PUBLIC...Cerniglia
AVIATION....Hardin
FIRE WEATHER...Hardin

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 10:38 AM MSTBlowing Dust AdvisoryTWCPima, Pinal, Santa Cruz7 hr

Nearby

Red Flag Warnings in Arizona, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.